Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A model category structure on the category of simplicial categories


Author: Julia E. Bergner
Journal: Trans. Amer. Math. Soc. 359 (2007), 2043-2058
MSC (2000): Primary 18G55, 18D20
Published electronically: December 19, 2006
MathSciNet review: 2276611
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we put a cofibrantly generated model category structure on the category of small simplicial categories. The weak equivalences are a simplicial analogue of the notion of equivalence of categories.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 18G55, 18D20

Retrieve articles in all journals with MSC (2000): 18G55, 18D20


Additional Information

Julia E. Bergner
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556
Address at time of publication: Department of Mathematics, Kansas State University, 138 Cardwell Hall, Manhattan, Kansas 66506
Email: bergnerj@member.ams.org

DOI: http://dx.doi.org/10.1090/S0002-9947-06-03987-0
PII: S 0002-9947(06)03987-0
Received by editor(s): January 28, 2005
Published electronically: December 19, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.